System Maintenance:
There may be intermittent impact on performance while updates are in progress. We apologize for the inconvenience.
By Topic

Piecewise linear conditional information inequality

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Matus, F. ; Inst. of Inf. Theor. & Autom., Acad. of Sci. of the Czech Republic, Prague

A new information inequality of non-Shannon type is proved for three discrete random variables under conditional independence constraints, using the framework of entropy functions and polymatroids. Tightness of the inequality is described via quasi-groups

Published in:

Information Theory, IEEE Transactions on  (Volume:52 ,  Issue: 1 )